I had this treatment done once only. Fisrt of all I did not put enough cream to numb the area and it was quite painful. Well, it was not the worst. Apparently I received too much of the medication because right after the treatment my skin smelled like the mix of medicine and urine. Nothing pleasant if you ahve to go to the public place like the train or bus station to get back home. The swelling was gone the next day and tiny bruises did not bother me. They looked like mosquito bites. The worst was yet to come. The next morning I did not fill well but went ot work anyway. By lunch time I was back on the bus going home, I wa light-headed, and ready to pass out. Likely I got home on time before it started... I was vomiting and had diarrhea, I was so weak that could not walk. After every sip of water I was back in bathroom. The next day was the same. Today is my fifth day and I still fill weak and my stomach is sensitive, I am so affraid to eat. I guess that is the weight loss treatment. Nobody in the doctor's office told me about this side effect, I was told about sweling and bruising but nothig about any stomach problems and weakness. I felt like was was dying. Today I called the doctor and his assistant was not surprosed taht I was vomiting and had diarrhea. She said that probably I received too much of madication. Well, if you want to do it... good luck. I will not go back there.
Do Not Recommend - Manhattan, NY
I had this treatment done once only. Fisrt of all...
Was this review helpful? 1 other found this helpful